×

zbMATH — the first resource for mathematics

Solution of the first boundary value problem for the equation of continuity of an incompressible medium. (English. Russian original) Zbl 0499.35022
Sov. Math., Dokl. 20, 1094-1098 (1979); translation from Dokl. Akad. Nauk SSSR 248, 1037-1040 (1979).

MSC:
35F15 Boundary value problems for linear first-order PDEs
35B45 A priori estimates in context of PDEs
35D05 Existence of generalized solutions of PDE (MSC2000)
35D10 Regularity of generalized solutions of PDE (MSC2000)
76D99 Incompressible viscous fluids
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
35Q99 Partial differential equations of mathematical physics and other areas of application
PDF BibTeX XML Cite